# SDR QXEA9901800

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK AT Z STRINGER CUTOUT AT BL 225R AT STRINGER 2.05.  REPAIRED IAW HORIZON AIR EA 4-57-303, STEPS 3-6.
